Affordable Access

Publisher Website

Is the optimal income tax regressive?

Authors
Journal
Economics Letters
0165-1765
Publisher
Elsevier
Publication Date
Volume
100
Issue
3
Identifiers
DOI: 10.1016/j.econlet.2008.03.004
Keywords
  • Optimal Income Tax
  • Intervals Of Singularity
  • Monotonicity Constraint

Abstract

Abstract A class of solutions that violates the standard results on the sign and shape of optimal tax-rates is shown to be less exceptional than what might be expected, thus casting doubt on the general necessity of qualitative features of income tax-schedules accepted heretofore.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

An upper bound on optimal income taxes

on Journal of Public Economics Jan 01, 1986

On the optimal marginal rate of income tax

on Economics Letters Jan 01, 2000

Migration and optimal income taxes.

on Journal of public economics 1982
More articles like this..